Eyes are acting up

It's me again lol 

I made a post about zoloft withdrawal symptoms or possible symptoms and it got dead so I made a new post about a new sensation I have begun to feel and am kind of concerned because I'm unsure of what it is.. 

I have felt this when stopping blood thinners but I'm not on any at all 

Any way what I feel is that my eyes lose focus or shake so to speak every so often almost as if I'm dizzy but not off balance my eyes get the dizzy spells for example:

Watching a movie my eyes (both of them) I can be focusing on a specific part of the movie and out of no where my eyes move or shake and then return adjust again it happens if I exert energy too quickly as well now I usually get this in my one eye probably from a biking accident I have had with eye trauma in my right eye but both eyes are doing this and it only started once I finished my tapering off zoloft so I got a little concerned and I just wanna know I that's what happens when you experience dizziness I'm not sure but I wanted to goto an optimetrist but they usually tell me everything is fine nothing to worry about (great doctor has been around for a long time in my town so I trust his judgement but still someone with anxiety is always bugging out about their health..) is this just a side effect of dizziness or should I get a CT.. eyes and brain are connected so I don't wanna overlook something severe... I also don't wanna tweak... please.give me advice or tell me I'm just experiencing dizzy spells only in my eyes I have been to my eye doctor recently but not since my tapering and again this started more frequently once I tapered off zoloft completely 

oldestnewest

You may also like...